Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Absolutely Continuous Spectrum for Laplacians on Radial Metric Trees and Periodicity
Stockholm University, Faculty of Science, Department of Mathematics.ORCID iD: 0000-0003-1354-5387
2017 (English)In: Integral equations and operator theory, ISSN 0378-620X, E-ISSN 1420-8989, Vol. 89, no 3, p. 439-453Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2017. Vol. 89, no 3, p. 439-453
Keyword [en]
Schrödinger operator, Quantum graph, Tree, Absolutely continuous spectrum
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-153939DOI: 10.1007/s00020-017-2388-4ISI: 000415201400006OAI: oai:DiVA.org:su-153939DiVA, id: diva2:1188909
Available from: 2018-03-08 Created: 2018-03-08 Last updated: 2018-03-16Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Rohleder, Jonathan
By organisation
Department of Mathematics
In the same journal
Integral equations and operator theory
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 2 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf